# SDR A6WA200840538

- Difficulty date: July 7, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7821
- Aircraft time: 12,071 hours, 11,252 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Condition: Failed
- Location: Lt Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AT CRUISE, AT FL310, LT OIL PRESSURE WARNING MESSAGE, OIL PRESSURE WENT TO 15-20 PSI.  RAN QRH, AT IDLE PSI RETURNED TO APPROX 30 PSI FOR LESS THAN 1 MINUTES.  THEN RECEIVED LT OIL PRESSURE WARNING AGAIN AND PERFORMED LT ENGINE SHUTDOWN.  ENGINE WINDMILLED FOR 39 MINUTES, OIL PRESSURE NEVER GOT LOWER THAN 15 PSI.  NORMAL LANDING AND ROLLOUT.  BRAKE TEMPS NORMAL.  REMOVED AND REPLACED ENGINE NR 1 LUBE AND SCAVENGE PUMP PER AMM 79-21-01.  RAN ENGINE AND NO LEAKS APPARENT.  C/W OIL CONSUMPTION CHECK AND OIL PRESSURE INSPECTION.  NO DEFECTS NOTED.  (A)
